MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332811
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a patient implanted with a cage in a tlif with bilateral psrf for spinal stenosis at l2-l5.It was reported that the cage backed out from disc space following the surgery. there were no patient symptoms or complications as a result of this event.The date of implant was on (b)(6) 2022.No further complications were reported/ anticipated.
 
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI 53092
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14926163
Report Number3006340236-2022-00013
Device Sequence Number17595717
Product Code MAX
UDI-Device Identifier00763000203016
UDI-Public00763000203016
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332811
Device Catalogue Number84332811
Device Lot NumberTM0131943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/06/2022
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale